# SDR AALA20160627004

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 50,705 hours, 24,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 27532
- Condition: Discharged
- Location: Cabin
- Part time: 50,414 hours, 25,981 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS IN FORWARD ENTRANCE AREA ARE INOPERATIVE.  R & R THE FORWARD EMERGENCY BATTERY ASSY IAW AMM 33-53-00.  OPS CHECK GOOD.
